# SDR 98ZZZX4418

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N253DV
- Make and model: Boeing 737-39A
- Aircraft serial: 23800
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 93A10080
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 1,778 hours
- Component: A100A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR FAILED OPERATIONAL TEST DURING ROUTINE SCHEDULED TESTING.  REMOVED AND REPLACED CVR WITH OVERHAULED UNIT, SAME PORT NUMBER, SAME MODEL NUMBER.  (TEARDOWN AND BENCH EVALUATION OF FAILED UNIT INDICATED SEVERAL PROBLEMS.  FAILED MOTOR, BELT, TAPE, ETC.)  A REVIEW OF THE TEARDOWN OF THE NEWLY OVERHAULED UNIT AND THE FAILED UNIT INDICATES SOME SIMILAR FAILURE AND MORE FREQUENT BENCH EVALUATION SHOULD BE SCHEDULED ON THESE UNITS.
